Sensitivity analysis of the largest dependent eigenvalue functions of eigensystems. Abdel-Aziz, M. R. and El-Sayed, S. M. Applied Mathematics and Computation, 100(2-3):103-110, 1999.
Sensitivity analysis of the largest dependent eigenvalue functions of eigensystems. [link]Paper  Sensitivity analysis of the largest dependent eigenvalue functions of eigensystems. [link]Link  bibtex   
@article{ journals/amc/Abdel-AzizE99,
  added-at = {2009-04-30T00:00:00.000+0200},
  author = {Abdel-Aziz, Mohammedi R. and El-Sayed, Salah M.},
  biburl = {http://www.bibsonomy.org/bibtex/2e1f4ef8f00c52023ffa0e1a971abb08e/dblp},
  date = {2009-04-30},
  description = {dblp},
  ee = {http://dx.doi.org/10.1016/S0096-3003(98)00031-9},
  interhash = {5e8e1e7e5971777e5a512186cef3a4cc},
  intrahash = {e1f4ef8f00c52023ffa0e1a971abb08e},
  journal = {Applied Mathematics and Computation},
  keywords = {dblp},
  number = {2-3},
  pages = {103-110},
  title = {Sensitivity analysis of the largest dependent eigenvalue functions of eigensystems.},
  url = {http://dblp.uni-trier.de/db/journals/amc/amc100.html#Abdel-AzizE99},
  volume = {100},
  year = {1999}
}
Downloads: 0